# SDR M7K2008F00135

- Difficulty date: September 19, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N814MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4020
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 350A33300232
- Part serial: M2102
- Condition: Failed
- Location: Tail Rotor
- Part time: 1,894 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IB SURFACE ADJACENT TO PITCH HORN WORN BEYOND LIMITS DUE TO "TT" STRAP FAILURE, OB LAMINATE OF 20/21 PLATES BREAKS. THIS PROBLEM OCCURS WHEN STRAPS BREAK INTO 2 PIECES AND BROKEN ENDS VIBRATES LIKE A REED, BEYOND THE HEAT SHRINK.  SUGGEST MFG THICKENS OB PLATES OR ALTERS DESIGN OR USES LONGER HEAT SHRINK COVER THAN NORMAL.  (K)
